# SDR A6WA201543047

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW PRESS MSG ON CLIMB OUT.  HYD SYS READS 10%.  HYD PUMP 2A OPERATED FOR MORE THAN 30 MINUTES.
